# SDR 04FDEA02484

- Difficulty date: August 16, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRIMARY STATIC PORT HAS EXTERNAL DOUBLER WITHIN 18 INCHES OF CONTROLLED AREA AT FOUR O'CLOCK POSITION AT FUSELAGE STATION 869 AT LONGERON 48 RIGHT.   REMOVED AND REPLACED SKIN AND DOUBLERS IAW FEDEX EA 8-5330-81438, FUSELAGE SKIN SPLICE REPAIR AT STA 913 L48R TO CARGO DOOR CUTOUT REPAIR.  REFERENCE NON-ROUTINE N00312.
